MathSciNet Relay Station
MathSciNet bibliographic data
MR1290423 (96i:90016) 90A16
Raut, L. K.; Srinivasan, T. N. Dynamics of endogenous growth. Econom. Theory 4 (1994), no. 5, 777–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement